Alert archive / Pennsylvania / Areal Flood Warnings in 2014
Areal Flood Warning 31, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 9, 2014, 8:06 PM EDT for Montgomery County, Philadelphia County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2014, 8:06 PM EDT (00:06 UTC)
- Expired
- Jun 10, 2014, 12:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
401 WGUS41 KPHI 100006 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 806 PM EDT MON JUN 9 2014 PAC091-101-100400- /O.NEW.KPHI.FA.W.0031.140610T0006Z-140610T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY PA-PHILADELPHIA PA- 806 PM EDT MON JUN 9 2014 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN... SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA... NORTHERN PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA... * UNTIL MIDNIGHT EDT * AT 800 PM EDT...REPORTS INDICATE THAT MANY ROADS ACROSS THE WARNED AREA ARE STILL UNDER WATER. THE LOCAL CREEKS AND STREAMS WILL RUN HIGH OVERNIGHT. THE RIVER GAUGE ON THE WISSAHICKON CREEK AT FORT WASHINGTON REACHED JUST ABOVE FLOOD STAGE EARLIER...BUT APPEARS TO BE CRESTING NOW. THE PENNYPACK...POQUESSING...TACONY AND FRANKFORD CREEKS WILL ALL RUN HIGH FOR THE NEXT SEVERAL HOURS. THEY MAY RISE TO FLOOD STAGE. DO NOT GO NEAR ANY CREEK WITH FAST RUNNING WATER! A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. && LAT...LON 4012 7535 4021 7517 4011 7497 4000 7519 $$ PO
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 9, 3:52 PM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jun 9, 3:52 PM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT MON JUN 9 2014 .SYNOPSIS... A WEAKENING LOW PRESSURE SYSTEM OVER DELMARVA WILL STALL AND SLOWLY DISSIPATE TONIGHT AND TUESDAY. THEN, A HIGH PRESSURE SYSTEM WILL BUILD INTO NEW ENGLAND AND THE CANADIAN MARITIMES DURING THE MIDDLE OF THE WEEK. AS IT DOES, A WARM FRONT ASSOCIATED WITH A LOW PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY SHOULD THEN PASS NORTH OF THE AREA LATE THURSDAY. THIS LOW IS FORECAST TO MOVE THROUGH THE GREAT LAKES INTO CANADA AND BRING A COLD FRONT INTO THE REGION ON FRIDAY NIGHT. A HIGH PRESSURE SYSTEM WILL BUILD IN ON SATURDAY. THIS HIGH PRESSURE SYSTEM SHOULD PASS OVER THE FORECAST AREA ON SUNDAY AND MOVE OFFSHORE ON MONDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... WITH A SHORTWAVE SLOWLY PASSING OVER THE REGION LATE TODAY AND A WEAKENING SURFACE LOW WITH A NEARBY FRONTAL BOUNDARY JUST TO OUR WEST, WE HAVE KEPT SOME HIGHER POPS IN PLACE FOR MORE SCATTERED SHOWER ACTIVITY THROUGH LATE DAY AND THIS EVENING, BEFORE TRIMMING POPS BACK TO SLIGHT CHANCE/LOW CHANCE FOR LATE TONIGHT. WE HAVE ALSO KEPT ISOLATED THUNDER IN THE FORECAST THROUGH THIS EVENING AS THERE IS SOME MARGINAL INSTABILITY IN PLACE. THROUGH THE OVERNIGHT THEN, WITH THE WEAK FRONTAL BOUNDARY REMAINING NEARBY, SOME ISOLATED TO SCATTERED SHOWERS REMAIN POSSIBLE AS THERE WILL BE AMPLE MOISTURE IN PLACE WITH DEWPOINTS REMAINING MOSTLY IN THE 60S THROUGH THE NIGHT. IN ADDITION, WITH CONTINUED LIGHT WINDS OUT OF THE SOUTH THROUGH THE NIGHT, MORE LOW CLOUDS/STRATUS ARE EXPECTED ACROSS THE REGION. GUIDANCE ALSO POINTS TO AREAS OF FOG DEVELOPING ACROSS THE REGION, WITH PERHAPS THE BEST COVERAGE ACROSS NORTH-CENTRAL NJ AND BACK IN ADJACENT PARTS OF PA WHERE SOME OF THE HEAVIER RAIN FELL EARLIER TODAY. FOR LOW TEMPERATURES, WE MOSTLY TOOK A BLEND OF MET/MAV GUIDANCE, WITH MINIMUM TEMPERATURES RANGING FROM THE LOWER 60S NORTH TO THE UPPER 60S SOUTH ACROSS THE CWA. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... A WEAK, LINGERING FRONTAL BOUNDARY IS PROGGED TO REMAIN JUST OFF TO OUR WEST THROUGH THE DAYTIME TUESDAY. IN ADDITION, MODEL GUIDANCE ALSO INDICATES SOME MORE WEAK SHORTWAVE ENERGY ALOFT TO PASS OVER OUR REGION THROUGH THE DAY. AMPLE MOISTURE IS FORECAST TO REMAIN IN PLACE WITH MUGGY DEWPOINTS IN THE 60S, AND THE PREVIOUSLY MENTIONED FEATURES WILL LIKELY BE ENOUGH OF A FOCUS FOR MORE SCATTERED SHOWER ACTIVITY. ALSO, WITH MARGINAL INSTABILITY ONCE AGAIN, SOME ISOLATED TO SCATTERED THUNDER IS ALSO POSSIBLE. HEAVY DOWNPOURS LOOK TO BE THE MAIN CONCERN WITH ANY SHOWER OR POSSIBLE TSTORM ACTIVITY, AS PWATS ARE FORECAST TO BE MOSTLY IN THE 1.5 TO 1.8 INCH RANGE THROUGH THE DAY. WE BLEND MET/MAV GUIDANCE WITH CONTINUITY AND EXPECT HIGH TEMPERATURES MOSTLY IN THE LOW TO PERHAPS MID 80S ACROSS THE REGION, EXCEPT COOLER 70S AT THE COAST AND INTO THE SOUTHERN POCONOS. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... THE GFS INITIALIZATION LOOKED BETTER THAN THE WRF-NMMB, EXCEPT AT 850MB. BUT THE 12Z RUN WAS NOT A GOOD MATCH FOR THE GEFS MEAN AND ITS 6 HR PCPN FCST VERIFICATION IS A DISTANT THIRD BEHIND THE ECMWF AND CAN GGEM. FOR ALL THE REASONS ABOVE PLUS HAVING TO BRING ITS FCST SFC DEW POINTS DOWN TO MOS STAT GUIDANCE LEVELS HAS THIS FCST PACKAGE FOLLOWING A 2/3RDS ECMWF AND 1/3RD CAN GGEM COMPROMISE. ALSO THE TWO LATTER MODELS ARE A COMPROMISE FOR THE BACKDOOR SFC HIGH BETWEEN THE STGST INFLUENCING WRF-NMM AND THE WEAKEST INFLUENCING GFS SOLUTIONS. UPSHOT WHILE WEDNESDAY WILL BE A RELATIVE POP LULL, THE COMBINATION OF HEAVY DOWNPOURS AND STRONG THUNDERSTORMS LOOMS ON THU AND ESP FRI UNTIL THE COLD FRONT CLEARS. MORE CONFIDENT ABOUT SUNDAY BEING DRY THAN SATURDAY OR MONDAY. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT THE FORECAST DILEMMA BECOMES HOW MUCH WILL THE BACKDOOR HIGH PRESSURE SYSTEM BUILD INTO NEW ENGLAND. WHILE DELECTABLE DEW POINTS ARE NOT EXPECTED TO BACK INTO OUR CWA, THE LINGERING SFC BOUNDARY OVER OUR CWA IS UNIVERSALLY PREDICTED TO BE SHUNTED SOUTHWARD. COUPLED WITH WHAT APPEARS TO BE A LACK OF MCS GROWN VORT MAXES, RIDGING IS PREDICTED TO INCREASE IN OUR CWA. THIS WILL MAKE FOR A RELATIVE POP MINIMUM WITH HIGHEST POPS WEST WHERE UNCERTAINTY IS GREATEST. THUNDER ITSELF IN THIS PERIOD DOES NOT LOOK RELATIVELY ENTHRALLING. THE ECMWF IS SHOWING SOME INSTABILITY ALOFT ON WEDNESDAY NIGHT, BUT WE ARE NOT SHOWING ANY UPPER AIR IMPULSE OR SURFACE BASED BOUNDARY TO BOLSTER POPS OR THUNDER. MIN TEMPS WERE KEPT RELATIVELY HIGH VS STAT GUIDANCE ON TUESDAY AND WEDNESDAY NIGHTS BECAUSE OF HUMID CONDITIONS. CONCURRENTLY EVEN WITH THE COOLER MODELING SOLUTIONS GFS MOS MAX TEMPS LOOK ATTAINABLE AND WERE FOLLOWED. THEN ON THURSDAY INTO FRIDAY PCPN CHANCES WILL BE INCREASING FIRST WITH THE PASSAGE OF A WARM FRONT AS A POSSIBLE ADDITIONAL TRIGGER AND THEN THE APPROACHING COLD FRONT. THURSDAY AND FRIDAY (OK IT IS BETTER) ARE NOT THE MOST VIGOROUS OF LOOKING SEVERE WEATHER DAYS. THURSDAY WE MIGHT STILL HAVE SOME RESIDUAL STABILITY FROM THE MARITIME HIGH AND FRIDAY MOST OF THE SEVERE WEATHER PARAMETERS ARE MODERATE. A FASTER CFP TIMING AND POSSIBLY A STRONGER THAN PREDICTED JET WOULD ENHANCE SEVERE CHANCES ON FRIDAY. SO THE BOOK IS NOT CLOSED ON THIS YET. REGARDLESS OF SEVERE WEATHER POTENTIAL, THE PREDICTED PCPN WATER VALUES NORTH OF 1.5 INCHES COUPLED WITH WHAT COULD BE ANTECEDENT HEAVY DOWNPOURS (LIKE TODAY) WILL MAKE THURSDAY AS MUCH OF A FLOOD THREAT AS SEVERE WEATHER THREAT. THE OP GFS IS SLOWER THAN THE CAN GGEM OR ECMWF WITH CLEARING THE COLD FRONT ON SATURDAY. WITHOUT FURTHER CORROBORATION, OUR ONE ADJUSTMENT WE MADE WAS TO UP POPS FOR FRIDAY NIGHT. WE KEPT SATURDAY DRY. BETTER CONSENSUS OF A DRY SUNDAY AND FOR NOW WE STARTED MONDAY DAY DRY PRECEDING THE APPROACH OF THE NEXT SYSTEM. WHILE DEW POINTS SHOULD BE DROPPING TO MORE TOLERABLE LEVELS ON THE WEEKEND AND STAYING SO ON MONDAY, MAX TEMPS SHOULD REMAIN AT OR ABOVE NORMAL WITH NO SIGNIFICANT DROP. SOME MIN TEMPS IN OUTLYING AREAS SHOULD BE LOWER THAN NORMAL ON SUNDAY AND MONDAY MORNINGS AS THEY LOOK AT THIS JUNCTURE TO BE DECENT (AS DECENT AS THEY CAN BE FOR JUNE) RADIATIONAL COOLING NIGHTS. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. LATE-DAY AND THIS EVENING...MOSTLY VFR CEILINGS SOUTH AND MVFR CEILINGS NORTH ACROSS THE REGION FOR THE TAF SITES AT LATE-DAY. A TEMPO GROUP FOR SOME SHOWERS HAS BEEN INCLUDED AROUND THE LOWER DELAWARE VALLEY AND WESTWARD OUT TOWARD KRDG AS ISOLATED TO SCATTERED SHOWERS ARE DEVELOPING IN THIS VICINITY. WHILE WE CANNOT RULE OUT THUNDER, CONFIDENCE ON LOCATION OR TIMING OF ANY OCCURRENCE IS NOT HIGH ENOUGH AT THIS TIME TO INCLUDE IN THE TAFS, BUT THE LATEST TRENDS WILL CONTINUE TO BE MONITORED THROUGH THIS EVENING. MOSTLY LIGHT EAST-SOUTHEAST WINDS WILL CONTINUE IN THE 5 TO 8 KT RANGE. OVERNIGHT...MVFR TO IFR CONDITIONS ARE EXPECTED THROUGH THE OVERNIGHT HOURS AT THE TAF SITES IN AREAS OF FOG AND STRATUS ACROSS THE REGION. SOME ISOLATED SHOWERS REMAIN POSSIBLE, BUT CONFIDENCE IS LOW REGARDING TIMING AND LOCATION. MOSTLY LIGHT SOUTH WINDS WILL CONTINUE AT 5 KT OR LESS, WITH SOME SITES LIKELY GOING LIGHT AND VARIABLE, ESPECIALLY KRDG AND KMIV. TUESDAY...IFR TO MVFR CONDITIONS IN AREAS OF FOG AND STRATUS TO START THE DAY, WITH LINGERING MVFR CONDITIONS THROUGH THE LATE MORNING. GRADUAL IMPROVEMENT TO VFR IS EXPECTED INTO THE EARLY AFTERNOON. MORE ISOLATED TO SCATTERED SHWR/TSTORM ACTIVITY IS POSSIBLE, BUT CONFIDENCE IS TOO LOW AT THIS TIME TO INCLUDE IN THE TAFS. WINDS WILL MOSTLY BE OUT OF THE SOUTH-SOUTHWEST AND IN THE 5 TO 8 KNOT RANGE. OUTLOOK... TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...PREDOMINATELY VFR. SOME MVFR CONDITIONS IN WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS, AS WELL AS MORNING CLOUDS AND FOG. THURSDAY THROUGH FRIDAY NIGHT...GREATER COVERAGE OF SHOWERS AND TSTMS WITH INCREASING LIKELIHOOD AS WE APPROACH FRIDAY WITH MORE MVFR AND LOCALLY IFR CONDITIONS IN PCPN AS WELL AS EARLY MORNING CLOUDS AND FOG. SATURDAY...AFTER ANY EARLY MORNING FOG, VFR. && .MARINE... SUB-ADVISORY CONDITIONS ARE ANTICIPATED FOR THE COASTAL WATERS AND DELAWARE BAY THROUGH TONIGHT AND TUESDAY. SEAS ARE MAINLY EXPECTED TO BUILD INTO THE 3 TO 4 FOOT RANGE FOR OUR COASTAL WATERS, WITH 1 TO 3 FOOT SEAS INTO DELAWARE BAY. OVERALL THROUGH THE PERIOD, WINDS ARE MOSTLY EXPECTED TO BE SOUTHEAST TO SOUTH AND MAINLY IN THE 10 TO 15 KNOT RANGE, WITH SOME GUSTS TO AROUND 20 KNOTS POSSIBLE. OUTLOOK... TUESDAY NIGHT THROUGH FRIDAY NIGHT...SUB-SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD AS THE SYNOPTIC SCALE WIND FLOW REMAINS WEAK. GREATEST MARINE CONCERNS MAY BE AREAS OF FOG AS WELL AS STRONGER TSTMS FRIDAY AND FRIDAY NIGHT. SATURDAY...SUB SMALL CRAFT ADVISORY CONDITIONS WITH REDUCED CONCERNS ABOUT ANY FOG, NO PCPN EXPECTED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI/NIERENBERG NEAR TERM...KLINE SHORT TERM...KLINE LONG TERM...GIGI AVIATION...GIGI/KLINE/NIERENBERG MARINE...GIGI/KLINE/NIERENBERG
Hazardous weather outlook, Jun 9, 3:40 PM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 PM EDT MON JUN 9 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-101945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 340 PM EDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SOME LOCALLY HEAVY DOWNPOURS WILL CAUSE POOR DRAINAGE PROBLEMS INTO TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE REST OF THIS WORK WEEK WILL CONTINUE TO FEATURE A MUCH MORE HUMID AIR MASS WHICH WILL CONTINUE THE CHANCES FOR HEAVY DOWNPOURS WITH ANY SHOWERS OR THUNDERSTORMS. WHILE THE THREAT CAN NOT BE RULED OUT FOR ANY DAY, WEDNESDAY APPEARS TO BE THE RELATIVE LULL DAY. CHANCES WILL THEN INCREASE FOR BOTH HEAVY RAIN AND STRONGER THUNDERSTORMS AS THE WORK WEEK CONCLUDES LIKELY PEAKING ON FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-101945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 340 PM EDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SOME PATCHY FOG COULD OCCUR INTO FRIDAY WITH THE THREAT FOR STRONGER THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 11:57 PM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 3 hr |
| Jun 10, 2:39 PM EDT | Areal Flood Advisory | PHI | Chester | 3 hr |
| Jun 10, 5:18 PM EDT | Flash Flood Warning | PHI | Delaware, Philadelphia | 3 hr |
| Jun 10, 6:23 PM EDT | Flash Flood Warning | PHI | Bucks, Philadelphia | 3 hr |
| Jun 10, 7:14 PM EDT | Areal Flood Advisory | PHI | Montgomery | 3 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.